MAUDE Adverse Event Report: DEPUY MITEK LLC US TENDON HARV CLOSED STRIPPER EA; BONE TREPHINE

DEPUY MITEK LLC US TENDON HARV CLOSED STRIPPER EA; BONE TREPHINE
Catalog Number 254730
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was discarded and not available for evaluation.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required, and no further action is warranted.However, should any new information be provided in future, this file will be re-opened, and a thorough investigation will be performed.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4)-incomplete.
 
Event or Problem Description
It was reported by the sales rep via phone that following an acl reconstruction procedure the sales rep's tendon harvester closed stripper loop at the distal tip broke off during sterilization.The sales rep did not know how the device broke.The case was completed with this device with no patient harm or delay.The sales rep could not provide a lot number for the device.The device was discarded by the customer.

Brand Name
TENDON HARV CLOSED STRIPPER EA
Common Device Name
BONE TREPHINE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8104667
Report Number1221934-2018-55392
Device Sequence Number11063593
Product Code LXH
UDI-Device Identifier10886705013739
UDI-Public10886705013739
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254730
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date11/26/2018
Patient Sequence Number1